# SDR AALA20170308001

- Difficulty date: March 8, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N952NN
- Make and model: Boeing 737823
- Aircraft serial: 31196
- Aircraft time: 9,330 hours, 3,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02061541205
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY LIGHT ON FWD GALLEY LOWER SIDE WALL. REPLACED LIGHT ASSEMBLY IAW AMM 33-51-14 AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
